| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

ISSN 1312-8876 (print)       ISSN 1314-7579 (online)


R. Bentaher, M. Rachidi
      More on the subnormal 2-variable weighted shifts and linear recursive relations
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 9-12, 525-534
      http://dx.doi.org/10.12988/ijma.2013.13049

Copyright © 2013 R. Bentaher and M. Rachidi. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Journals | Books | Author guidelines